No Cover Image

Journal article 689 views

Stochastic Model for Embayed Beaches

Dominic Reeve Orcid Logo

Journal of Waterway, Port, Coastal, and Ocean Engineering, Volume: 135, Issue: 4

Swansea University Author: Dominic Reeve Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1061/(ASCE)0733-950X(2009)135:4(144)

Published in: Journal of Waterway, Port, Coastal, and Ocean Engineering
Published: 2009
URI: https://cronfa.swan.ac.uk/Record/cronfa9191
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Engineering
Issue: 4